# SDR USAA2010080691609

- Difficulty date: August 5, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 33,153 hours, 11,988 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2761
- Part serial: 143
- Condition: Seized
- Location: Galley
- Part time: 27,026 hours, 11,097 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 1634- MCO-PHL - BURNING SMELL - AFT CHILLER MAKING NOISE.  ALSO ELECTRICAL SMELL, PULLED CIRCUIT BREAKER.  REMOVED AND REPLACED AFT AIR CHILLER AS PER AMM 25-34-51-000/400 -002.  OPERATIONAL CHECK GOOD.
